# SDR COMA0660521

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 29,030 hours, 27,034 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5664 - RIGHT REV UNLOCK MESSAGE IN FLIGHT FROM CVG TO MSP.  FLIGHT DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  TRANSFERRED TO DMI LIST PER MEL 78-30-01.
